Über einen Satz von Besicovitsch

O. Perron

Mathematische Zeitschrift (1928)

  • Volume: 28, page 384-386
  • ISSN: 0025-5874; 1432-1823

How to cite


Perron, O.. "Über einen Satz von Besicovitsch." Mathematische Zeitschrift 28 (1928): 384-386. <http://eudml.org/doc/168032>.

author = {Perron, O.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {384-386},
title = {Über einen Satz von Besicovitsch},
url = {http://eudml.org/doc/168032},
volume = {28},
year = {1928},

AU - Perron, O.
TI - Über einen Satz von Besicovitsch
JO - Mathematische Zeitschrift
PY - 1928
VL - 28
SP - 384
EP - 386
LA - ger
UR - http://eudml.org/doc/168032
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.